- -

When is an ultracomplete space almost locally compact?

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

When is an ultracomplete space almost locally compact?

Show full item record

Jardón Arcos, D.; Tkachuk, VV. (2006). When is an ultracomplete space almost locally compact?. Applied General Topology. 7(2):191-201. doi:10.4995/agt.2006.1923.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/83018

Files in this item

Item Metadata

Title: When is an ultracomplete space almost locally compact?
Author:
Issued date:
Abstract:
[EN] We study spaces X which have a countable outer base in βX; they are called ultracomplete in the most recent terminology. Ultracompleteness implies Cech-completeness and is implied by almost local compactness (≡having ...[+]
Subjects: Ultracompleteness , Cech-completeness , Countable type , Pointwise countable type , Lindelöf Σ-spaces , Splittable spaces , Eberlein compact spaces , Almost locally compact spaces , Isocompact spaces
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2006.1923
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2006.1923
Thanks:
Research supported by Consejo Nacional de Ciencia y Tecnología (CONACyT) of Mexico grants 94897 and 400200-5-38164-E.
Type: Artículo

References

Dow, A., & Pearl, E. (1997). Proceedings of the American Mathematical Society, 125(08), 2503-2511. doi:10.1090/s0002-9939-97-03998-1

Dow, A., & Pearl, E. (1997). Proceedings of the American Mathematical Society, 125(08), 2503-2511. doi:10.1090/s0002-9939-97-03998-1

Dow, A., & Pearl, E. (1997). Proceedings of the American Mathematical Society, 125(08), 2503-2511. doi:10.1090/s0002-9939-97-03998-1 [+]
Dow, A., & Pearl, E. (1997). Proceedings of the American Mathematical Society, 125(08), 2503-2511. doi:10.1090/s0002-9939-97-03998-1

Dow, A., & Pearl, E. (1997). Proceedings of the American Mathematical Society, 125(08), 2503-2511. doi:10.1090/s0002-9939-97-03998-1

Dow, A., & Pearl, E. (1997). Proceedings of the American Mathematical Society, 125(08), 2503-2511. doi:10.1090/s0002-9939-97-03998-1

Dow, A., & Pearl, E. (1997). Proceedings of the American Mathematical Society, 125(08), 2503-2511. doi:10.1090/s0002-9939-97-03998-1

Dow, A., & Pearl, E. (1997). Proceedings of the American Mathematical Society, 125(08), 2503-2511. doi:10.1090/s0002-9939-97-03998-1

Dow, A., & Pearl, E. (1997). Proceedings of the American Mathematical Society, 125(08), 2503-2511. doi:10.1090/s0002-9939-97-03998-1

R. Engelking, General Topology, Heldermann Verlag, 1989.

V. V. Fedorchuk, On the cardinality of hereditarily separable compact Haudorff spaces, Soviet Math. Dokl. 16:3 (1975), 651–655.

D. Jardón and V. V. Tkachuk, Ultracompleteness in Eberlein-Grothendieck spaces, Bol. Soc. Mat. Mex. (3)10 (2004), 209–218.

M. López de Luna and V. V. Tkachuk, Cech-completeness and ultracompleteness in "nice" spaces, Comment. Math. Univ. Carolinae 43:3 (2002), 515–524.

V. I. Ponomarev and V. V. Tkachuk, The countable character of X in βX compared with the countable character of the diagonal in X×X (in Russian), Vestnik Mosk. Univ. 42:5 (1987), 16–19.

S. Romaguera, On cofinally complete metric spaces, Q&A in Gen. Topology 16 (1998), 165–169.

[-]

This item appears in the following Collection(s)

Show full item record